# SDR SWAA2022020790059

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 773 LBL 0 TO RBL17 FLOOR PANEL SPLICE HAS EVIDENCE OF CORROSION. / EVALUATED CORROSION ON AFT CARGO FLOOR PANEL SPLICE @ STA 773 FOUND TO BE OUT OF LIMITS 100% MATERIAL LOSS IAW B737 SRM 51-10-02-0G-0; REPLACED OUT OF LIMITS PANEL SPLICE W/NEW PANEL SPLICE 146A9401-4 IAW BOEING DWG 146A9401 ID 2 REV C
